Variational inequality formulation for the games with random payoffs - CentraleSupélec Access content directly
Journal Articles Journal of Global Optimization Year : 2018

Variational inequality formulation for the games with random payoffs

No file

Dates and versions

hal-02950854 , version 1 (28-09-2020)

Identifiers

Cite

Vikas Vikram Singh, Abdel Lisser. Variational inequality formulation for the games with random payoffs. Journal of Global Optimization, 2018, 72 (4), pp.743-760. ⟨10.1007/s10898-018-0664-8⟩. ⟨hal-02950854⟩
22 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More